Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the composition of transcendental entire and meromorphic functions


Author: Walter Bergweiler
Journal: Proc. Amer. Math. Soc. 123 (1995), 2151-2153
MSC: Primary 30D35
MathSciNet review: 1257098
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that $ f(g) - R$ has infinitely many zeros if f is a transcendental meromorphic, g a transcendental entire, and R a non-constant rational function. The exponent of convergence of the sequence of zeros of $ f(g) - R$ is also estimated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D35

Retrieve articles in all journals with MSC: 30D35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1257098-9
PII: S 0002-9939(1995)1257098-9
Keywords: Meromorphic function, entire function, composition, factorization, fixpoint
Article copyright: © Copyright 1995 American Mathematical Society